# SDR DLM88050337

- Difficulty date: June 25, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N965DL
- Make and model: Doug MD-88
- Aircraft serial: 49984
- Aircraft time: 41,120 hours, 31,828 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: O-Ring
- Part number: NAS1612906
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL AFT LAV SMOKE DETECTORS WENT OFF WITH ASSOCIATED ELEC SMELL AFTER LANDING WITHIN 5 MINS, LOST LT HYD FLUID WITH ASSOCIATED LOW QTY LIGHTS.  FOUND O-RING FOR LT HYD T/REV DEACTIVATION VLV LEAKING.  REPLACED O-RING LEAK CKS NORM.  TURNED ON ALL     CABIN LIGHTS AND COFFEE DISPENSERS NO ELEC, SMELL NOTED.  ENGINE RUN AND DUCT BURNOUT IN PROGRESS.
